Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Infant has loose motions post treatment for hand-foot-mouth infection, stopped augmentin n, started ORS, normet. Is it fine?

my 9months baby was sufferin 4m hand-foot-mouth infection n throat infection.. i was givin him Augmentin syrup duo... though infection has subsided but dosage is nt completed.. nw he s hvin loose motions.. wenever he has hes meals he passes motions... i hv discontinued wit Augmentin n startd wit ORS sachets n Normet (2.5) ml twice... is it fine????
Asked On : Thu, 20 Sep 2012
Answers:  2 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello
Loose motions are most likely due to use of AUGMENTIN as this results in disturbance of normal flora of gut.
Along with ORS sachets,you may give some probiotic like SYRUP VIZYLAC OR NUTROLIN B 5 ml twice a day for 10 days.
Your baby should be all right in next few days.
Thanks
Answered: Thu, 20 Sep 2012
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Welcome to Healthcare Magic Forum

Hi... Sheetal ., continue with the ORS sachets,
Check for the hydration status of the child... if it is good then need not worry...
If the child is dehydrated and not taking orally.. then need to consult a pediatrician for further management...
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions